# SDR CALA2025032403151

- Difficulty date: March 23, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 69,958 hours, 31,379 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Trash Bin
- Condition: Odor
- Location: Zone 900
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

POSSIBLE BURNING SMELL IN AFT GALLEY UP ON ARRIVAL SPOKE WITH CREW AND FOUNF THE SOURCE OF THE SMELL COMING FROM THE AFT GALLEY TRASH INTERNAL BIN. REPLACED AFT GALLEY INTENAL TRASH BIN. REQUESTING A CARRY TO HAVE CABIN RE-CECULATION FILTERS REPLACED WITHIN TWO DAYS PENDING TOMC APPROVAL. ACCOMPLISHED AMM TASK 05-51-19-200-801-C-1 CORRECTION AMM TASK 05-51-10-200-801-C-1 APPROVED DIP PER AMM.TASK 05-51-10-200-801-C-1 TO HAVE THE REPLACEMENT OF CABIN RE-CIRCULATION FILTERS REPLACED WITHIN 2 DAYS. TOMC-APPROVAL FROM SC1ELBYC COMMENT TA   M&E: 17-9955-8-0400 S/N: 4053 LIMIT.NHA: 17-2000-9-0001 NHA S/N: 4053 INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS REVIEW. QC REVIEWED CONTROL #: SOURCE DOCUMENT: AMM 05-51-10QC REVIEWED REMOVED AND REPLACED RECIRCULATION FAN FILTERS REF AMM 21-25-01. TOMCQC REV PERFORMED
